# SDR UPS02838387

- Difficulty date: April 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 AFT CARGO PIT AT FS 1200 BETWEEN LONG 34R - 35R Z-FITTING IS CORRODED.  FOUND FITTING TO BE CRACKED UPON FURTHER INSPECTION.  REMOVED FITTING IAW DC8 SRM 51-1-20D, FABBED REPAIR SPLICES IAW DC8 SRM 53-2-0, AND INSTALLED FITTING AND SPLICES IAW DC8 SRM 51-1-20D.
